Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/215997
Title: О непрерывности решений задачи Коши для уравнений дробного порядка
Other Titles: On continuous solutions of the Cauchy problem for equations of fractional order / P. P. Zabreiko, S. V. Ponomareva
Authors: Забрейко, П. П.
Пономарева, С. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2018
Publisher: Минск : БГУ
Citation: Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics . - 2018. - № 3. - С. 39-45
Abstract: Исследуются нелокальные условия разрешимости задачи типа Коши для дробных дифференциальных уравнений с производными Римана – Лиувилля в некотором специальном пространстве функций. Задача Коши сводится к нахождению неподвижной точки интегрального оператора A, затем для него строится инвариантное множество («сдвиг» шара из пространства непрерывных функций) и применяются принцип Шаудера и принцип Банаха – Каччиопполи неподвижной точки в полном метрическом пространстве. Получены условия разрешимости рассматриваемой задачи в данном функциональном пространстве, а также условия существования единственного решения.
Abstract (in another language): It is studied the nonlocal conditions of solving Cauchy-type problem for fractional differential equations with Riemann – Liouville derivatives in some special function space. The Cauchy problem is reduced to a the finding fixed point of an integral operator A, then is constructed an invariant set for A (the «shift» of a ball from the space of continuous functions, and then it is applied the Schauder anf Banach – Caccioppoli fixed point principles. As a result, the conditions of solvability and unique solvability for the Cauchy problem under consideration are given.
URI: http://elib.bsu.by/handle/123456789/215997
ISSN: 1561-834X
Appears in Collections:2018, №3

Files in This Item:
File Description SizeFormat 
39-45.pdf450,55 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.